On Hölder-type inequalities

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)457-466
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume95
Issue number2
DOIs
Publication statusPublished - 1983

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On Hölder-type inequalities. / Páles, Z.

In: Journal of Mathematical Analysis and Applications, Vol. 95, No. 2, 1983, p. 457-466.

Research output: Contribution to journalArticle

@article{f47727caa149495685464c9b3f248a0f,
title = "On H{\"o}lder-type inequalities",
author = "Z. P{\'a}les",
year = "1983",
doi = "10.1016/0022-247X(83)90120-8",
language = "English",
volume = "95",
pages = "457--466",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On Hölder-type inequalities

AU - Páles, Z.

PY - 1983

Y1 - 1983

UR - http://www.scopus.com/inward/record.url?scp=0010996914&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010996914&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(83)90120-8

DO - 10.1016/0022-247X(83)90120-8

M3 - Article

VL - 95

SP - 457

EP - 466

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -